Burned skin from Retin A, (tretinoin) will it peel? How long will it take to heal completely? Could Betnovate ointment help in healing?

Burned skin Retin A (tretinoin) The concentration of 0.1% retin-A (I was on 0.05% before) is high. The 0.1% is irritating, May induce a red rash (hundreds of tiny little bumps), thick dark scabs, and hyperpigmentation underneath the scabs (looks similar to lentigines). I think the dark scabs are chemical burns? They're around my eyes and mouth. Stop for now the retin-A for now, go back to the 0.05%? If you are having this kind of result, yes, stop the product! Make an appointment with your prescribing physician to evaluate your reaction and determine what should be done. But yes, STOP using it and don't use anything else before you see your doctor.

Related Questions

I just got retin a (tretinoin) from my doctor and my skin is peeling, red, and burning! Help!?

ACNE. The side effect of retin a (tretinoin) are skin irritation, burning, redness and peeling of the skin. If it occurs, reduce frequency of use or strength and avoid too much exposure to sun .It may take 3-4 weeks before improvement is noticed. Read more...